# SDR 0003076717

- Difficulty date: August 23, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 82,200 hours, 21,172 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Separated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, THE RIGHT BODY LANDING GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR EXTENSION.  AIRCRAFT COMPLETED TEST FLIGHT AND LANDED WITHOUT INCIDENT.  FOUND FORWARD INBOARD RIGHT BODY LANDING GEAR DOOR MISSING.  INSTALLED DOOR AND REPLACED OUTBOARD BODY LANDING GEAR DOOR AND RIGHT LANDING GEAR DOOR SEQUENCE VALVE.  OPERATIONAL CHECK GOOD.
